# SDR VNAA2024100711103

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,865 hours, 38,584 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Unsecure
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT WARNING MSG / PERFORMED TROUBLE SHOOTING IAW CRJ 700 FIM 36-21-01-810-813-A01. FOUND ELEMENT MT139 UN-SECURED. RE-SECURED ELEMENT MT139 IAW CRJ 700 AMM 36-21-01-400-807-A01. REMOVED AND REPLACED ELEMENT MT138 IAW CRJ 700 AMM 36-21-01-000/400-805-A01. OPS CHECKS GOOD AND L BLEED DUCT WARNING MSG HAS NOT COME BACK. REMOVED AND REPLACED L/H HOT AIR SHUTOFF VALVE IAW CRJ700 AMM 21-61-08-000/400-801-A01. OPS CHECK GOOD. NO LEAKS FROM HASOV DETECTED. FOUND BROKEN BLEED LOOP CLAMP, REMOVED AND REPLACED CLAMP IAW CRJ700 AMM 36-19-11-000/400-801-A03. FOUND O-RING CUT ON ACM ELBOW TUBE, REMOVED AND REPLACED O-RING IAW CRJ700 AMM 21-51-06-000/400-801-A01 AND 21-51-08-000/400-801-A01. NO LEAKS DETECTED. FOUND LEAKS FROM PERI-SEALS ON CONDENSER/REHEATED PIPE ASSEMBLY. REMOVED AND REPLACED PERI-SEALS AND O-RINGS IAW CRJ700 AMM 21-51-14-000/400-801-A01. NO LEAKS DETECTED. ALL LEAK CHECKS GOOD AT THIS TIME.
